A decomposition of continuity in ideal topological spaces

被引:0
|
作者
A. Acikgöz
T. Noiri
Ş. Yüksel
机构
[1] Selcuk University,Department of Mathematics
[2] Yatsushiro College of Technology Yatsushiro,Department of Mathematics
来源
Acta Mathematica Hungarica | 2004年 / 105卷
关键词
weak-I-continuous; weak*-I-continuous;
D O I
暂无
中图分类号
学科分类号
摘要
We introduce the notions of w-I-continuous and w*-I-continuous functions in ideal topological spaces and investigate some of their properties. Additionally, we obtain a decomposition of continuous functions.
引用
收藏
页码:285 / 289
页数:4
相关论文
共 50 条
  • [1] A decomposition of continuity in ideal topological spaces
    Açikgöz, A
    Noiri, T
    Yüksel, S
    [J]. ACTA MATHEMATICA HUNGARICA, 2004, 105 (04) : 285 - 289
  • [2] ANOTHER DECOMPOSITION OF *-CONTINUITY VIA IDEAL TOPOLOGICAL SPACES
    Jafari, S.
    Viswanathan, K.
    Jayasudha, J.
    [J]. JORDAN JOURNAL OF MATHEMATICS AND STATISTICS, 2013, 6 (04): : 285 - 295
  • [3] DECOMPOSITION OF CONTINUITY IN TOPOLOGICAL SPACES
    LEVINE, N
    [J]. AMERICAN MATHEMATICAL MONTHLY, 1961, 68 (01): : 44 - &
  • [4] DECOMPOSITIONS OF CONTINUITY IN IDEAL TOPOLOGICAL SPACES
    Al-Omari, Ahmad
    Noiri, Takashi
    [J]. ANALELE STIINTIFICE ALE UNIVERSITATII AL I CUZA DIN IASI-SERIE NOUA-MATEMATICA, 2014, 60 (01): : 37 - 49
  • [5] On preserving continuity in ideal topological spaces
    Njamcul, Anika
    Pavlovic, Aleksandar
    [J]. GEORGIAN MATHEMATICAL JOURNAL, 2022, 29 (04) : 567 - 574
  • [6] On Decompositions of Continuity and Complete Continuity in Ideal Topological Spaces
    Hatir, E.
    [J]. EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS, 2013, 6 (03): : 352 - 362
  • [7] ON DECOMPOSITION OF CONTINUITY IN TOPOLOGICAL-SPACES
    TONG, JC
    [J]. ACTA MATHEMATICA HUNGARICA, 1989, 54 (1-2) : 51 - 55
  • [8] ON SUBSETS AND DECOMPOSITIONS OF CONTINUITY IN IDEAL TOPOLOGICAL SPACES
    Ekici, Erdal
    Noiri, Takashi
    [J]. ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, 2009, 34 (1A) : 165 - 177
  • [9] Decomposition Theorem in Ideal Topological Spaces
    AL-omeri, W.
    Noorani, Mohd. Salmi
    AL-Omari, A.
    [J]. PROCEEDINGS OF THE 3RD INTERNATIONAL CONFERENCE ON MATHEMATICAL SCIENCES, 2014, 1602 : 668 - 679
  • [10] A decomposition of soft continuity in soft topological spaces
    Sayed O.R.
    Hassan N.
    Khalil A.M.
    [J]. Afrika Matematika, 2017, 28 (5-6) : 887 - 898